MathSciNet Relay Station
MathSciNet bibliographic data
MR2028219 60J65 (60F10 60J80 82B44)
Engländer, J.; den Hollander, F. Survival asymptotics for branching Brownian motion in a Poissonian trap field. Markov Process. Related Fields 9 (2003), no. 3, 363–389.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement